Discussions By Condition: I cannot get a diagnosis.

sick for two years and can't get a diagnosis

Posted In: I cannot get a diagnosis. 7 Replies
  • Posted By: needhelp
  • July 22, 2007
  • 03:07 AM

I really need help. two years and every doctor available including CT and PET scans and no diagnosis. seeing natural paths now and taking IV immune drips to help my immune system fight whatever is happening. If I don't take them I end up in bed, yellow very sick. Started as a pea size in chest then grew to over two inches in diameter and now feels like a rock and I get inflammation from mid chest up into middle of throat. I've suffered chronic fatigue symptoms as a result of the infection, bacteria or whatever it is that no one seems to be able to identify. Sometimes I'm so sick I barely have the energy to play with my kids. Stress kicks it in. If I do not receive a IV for 3 weeks and have a severe stressed day then it kicks my issue into high gear. which is were I'm at now. I've been getting IV's for past two weeks but I seem to be getting worse rather than better for the first time since Jan when I started the IV. very concerned and don't know were else to turn. is anyone having these symptoms? I can't find anything on the web and no traditional or natural path Dr seems to have an answer for me. I just need help!:confused:

Reply Flag this Discussion

7 Replies:

  • with CT ,PET scan,doctor should be able to diagnose whats that 2inches rock like is.did you take any biopsy of it ?
    Anonymous 42,789 Replies Flag this Response
  • I had a scope of the esophagus and it was biopsies with negative results. The CT and PET scan showed no abnormal growths. The rock is a feeling I have. I feel as if I were laying down with a 5 pound rock on top of my chest. When I am taking immune drips that supports my immune system I don't feel this but when I miss them for several weeks then the symptoms start again. pressure of rock on my chest. prior to finding immune drips I became pale with yellow ish skin. It was like there was an infection that started in my chest and kept growing. Started as pea size and grew to feel like it was about a 5 inch in diameter starting from middle of chest and moving out. Two years ago it started and within three months it grew to that size. I felt inflammation in my chest not only by the sensation but also when I swallowed pills, would eat certain foods and then became horse sounding. Once I started the immune drips it was like finally my immune system had some help and started to fight back but I never totally get rid of the systems. Because of the sickness for two years my adrenal glands is not producing the proper amount of cortisol and now I'm experiencing weight gain in my stomach and being it is the lowest in the morning its very difficult for me to wake up. I feel so sick in the morning. I've taken two IV's last week and one the week before to try and fight this intense come back with all the symptoms and by now I would have felt better but I'm not. I'm so concerned with it all. I'm so wiped out from the fatigue and times that I can't even play with my kids. It's so sad! So sad because I have been aggressive and persistent for 2 years trying to find an answer in every traditional and alternative path that could be taken and so far no one person can give me any diagnosis. I'm scared.
    Anonymous 42,789 Replies Flag this Response
  • ok,its kind of rock you feel,but the mass still there correct?i think you should check again your mass in your chest.change doctor.that could be what causes you sick.what immune IV you are taking? any other drugs you are taking that might suppress your own immune system ?
    Anonymous 42,789 Replies Flag this Response
  • there is no identifiable mass in my chest. I've been to approx 8 different doctors. the rock is just a feeling like pressure of a rock. not an acutual mass. i take no drugs. the iv is of vitamin c and b's and amino acids. it's to help boost the immune system. Thanks for your input, T
    needhelp 2 Replies Flag this Response
  • I am so sorry about your situation. I have a suggestion of what might be causing your symptoms---but PLEASE realize that my idea could be completely off! When you mentioned your decreased ability to handle stress, fatigue and an impaired immune function I thought that you might have an adrenal insufficiency (as these are all symptoms). At the same time, proper adrenal gland function is very important to the functioning of the thyroid. Adrenal hormones are important in converting T-4 to T-3 (thyroid hormones), so an adrenal insufficiency can cause low thyroid function. Hypothyroidism can lead to weight gain and an enlarged thyroid. Enlargement of the gland can occasionally put pressure on the windpipe or the esophagus. Some symptoms of an enlarged thyroid can include a hoarse voice and fullness of the neck. It might also explain why you feel pressure when you swallow pills. I am by no means an MD so take everything with a grain of salt! But I strongly suggest you see an endocrinologist b/c so many of your symptoms reflect hormonal disruptions. You also mentioned difficulties in waking up. I know hormones are significant in the sleep/wake cycle, but I don’t know how this might fit in. Here is an excellent site that explains the adrenal/thyroid connection: www.thyroid-info.com/articles/shamesadrenal.htm Hope this helps and good luck!
    lsoroosh 51 Replies Flag this Response
  • thats very interesting and helpful. i will check into it. Thanks, T
    needhelp 2 Replies Flag this Response
  • re; yellowDid you have jaundice? How is your liver? Viral hepatitis with cirrhosis of the liver?
    rad-skw 1,605 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?